Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have been suffering from pain in the abdomen, Please help

I am Sarita. My age is 29 and married. From past 3 months, i have been suffering from pain in the abdomen. it is more on the right side and also sometimes in the left side of the abdomen. This started around November 22. Docs gave me erythromycin and metronidazole but it didn't suit me. It started to disappear in January and was very mild and then i started takin unani medicines for liver and it again aggravated. From around 2nd of Feb, i have started experiencing nausea symptoms. i sometimes feel feverish but there is no temperature when recorded. I feel weak from inside. I feel cold always. i feel good whenever i m sitting in the warm environment. Nausea is generally accompanied with feeling cold inside my body. there is no sore throat, chest is clear and there is no congestion or runny nose. I feel body ache. Backache is most frequent and pain all over the body. I had cholecystectomy in year 2009 and everything was going on fine after that. My CBC, KFT, LFT and ultrasound are all normal. Whenever i feel nauseus, i dont feel like eating. Please do help
Asked On : Fri, 18 Feb 2011
Answers:  4 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Ayurveda Specialist 's  Response
There appears nothing much abnormal with you. The nausea can be due to improper digestion, flatulence etc. Have syrup ojus 2 tsf after meals with arogya vardhini vati and chitrak vati. I believe this will cure all your problems.
Answered: Fri, 18 Feb 2011
I find this answer helpful
  Anonymous's Response

Thank you so much for your answer. I highly appreciate it, but my main concern is that i am feeling very cold inside from last 15-16 days. I experience nausea only when i feel cold. Since when the first problem that started started 3 months back, i am unable to digest the tea. Whenever i drink tea, i experience more pain on right side of abdomen. I cannot drink tea in adequate amounts as tea doesn't suit me and there is no problem with coffee. From last 2 days, i am taking a unani med naming JAWARISH JALANOOS which is giving relief to some extent but not much. it is giving me warmth inside. i will definitely try the meds prescribed by you but i just want to know if these will give warmth to my body or not or these will be neutral on the temperature. Sir, i m full of doubts, please clear my doubts...
Answered: Fri, 18 Feb 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
your nature of culminating doubts is the reson for feeling internally cold. The unani medicine you are taking is a good medicine. Dear when the system is set right then all problems are gone. The medicines i have prescribed will set the system right and make you feel fit. Even then if you are in doubt get your urine examined to rule out pus cells which can some times give shivering.
Answered: Fri, 18 Feb 2011
I find this answer helpful
General Surgeon Dr. PSB's  Response
By now you must have tried all sorts of medicines, but remember the diagnosis has not yet been established. If you have been relieved of your trouble, well and good. Otherwise, I would recommend upper GI endoscopy. If an abnormal finding is detected, appropriate focused treatment can be prescribed. If it turns out to be normal, still you don't loose anything because the most probable cause that I am considering at this juncture will be ruled out and attention can be directed at the next probable cause.
I don't think it necessary to give you a list of probable causes. Suffice it is to let you realize that chronic pain in abdomen can be challenging and difficult to manage. Both the patient as well as the doctor have to be 'patient'! One has to rule out different conditions one after the other to finally reach the diagnosis.
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor